Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Lower back pain, periodic cramps and psoriasis after miscarriages. How to conceive safely?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13269 Questions

default
Posted on Tue, 22 Jan 2013 in Getting Pregnant
Question: Hi. I had three miscarriages last year. 2 chemical & one i missed, which i found put at 12 week scan. i have been back off the pill for almost three cycles & since then I get bad lower back problems &'knots in my bottom between my period & ovulation. I also get bad ovulation cramps especially right ovary & tired around ovulation. I also get pins &'needles in my hands & a reacurring rash (diagnosed as psoriasis) a week before ovulation & it tends to go after my period. I have a healthy 2 year old & had him by emergency c-section. Had no problems falling & pregnancy with him. Went on the XXXXXXX pill after I had him & since then been really out of sorts. Been to lots of doctors & fertility specialist & they recommend to take progesterone next time I am pregnant. But too scared to try as I still feel my body is not right!!! My cycle is 34 days, I ovulate around day 20 & my luteal phase is 14 days. No problems there. All tests done have come back fine. Thought I may have estrogen dominance or some sort of progesterone allergy such as autoimmune progesterone dermititus. Please help as I would love to try for another baby soon. Thanks
doctor
Answered by Dr. Rakhi Tayal 4 hours later
Hello,
Thanks for posting your query.
After going through your detailed history i feel that the skin lesions you have are not likely to be due to a progesterone allergy as it would have flared up during the pregnancy and while taking the minipill.
Still it would be advisable to go for an allergy testing under the guidance of your dermatologist for confirmation.
A regular cycle of 34 days with ovulation around 20th day is not likely to cause any problems in conceiving.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Progesterone

doctor1 MD

I was given a 1 mg Estergen pill for hot flashes to take after bladder surgery to correct my prolapsed bladder but the doctor s assistant did not give me the Progesterone with it. I do still have my ovaries and uterius. after taking the Esterdoil for 9 months without Progesterone, I have started bleeding. I went in to see the doctor last week and he told me I should have been taking Progesterone also. So he took me off of the Estregen and gave me a Progesterone pill to take for 10 days. If I should stop bleeding on my on before I start taking the Progesterone, is it necessary to still take the Progesterone? I am dreading taking the harmone to make me have a heavy period?

doctor1 MD

I have large fibroids and have been monitoring them for the last 9 months while deciding what course of treatment to have. Because I am 52, and my Mom died of an MI, I had to get cardiology clearance before having a procedure. My cardiologist called me afterward, and told me that I my heart looked fine, but that I had a PE in the right lung. I immediately when on Xeralto. Now, the doctor, thinks I am too risky for a hysterectomy, and wants me to have a UFE. However, I got a second opinion, and the other doctor said that one of my fibroids looks suspicious and I should have a full vaginal hysterectomy. Last month, on day two of my cycle, I had a hemorrhage that sent me to ER. My hemoglobin dropped 2 points. from 11.6 to 9.1. I am not on progesterone to avoid another cycle until I gather enough facts to either have a full hysterectomy, go on Lupron for 6 months, or have the UFE.

doctor1 MD

Hello,I had a d and c almost a month ago,and I ovulated last week,the cause of my miscarriage was low progesterone as a result of high prolactin,pls should I take duphaston twice daily after my ovulation to prevent another miscarriage in case I conceived again?...I am taking parlodel for two weeks now

doctor1 MD

Since last spring, I ve been experiencing some very, weird symptoms sometimes to the pont where I cannot function. Last spring I started experiencing stomach bloating, weakness, dizziness, muscle spasms, severe depression, anxiety, etc. I had tons of blood tests, was seen by a gastroenterologist and an endocrinologist, and a dermatologist with no answers. I ve been keeping a log of my symptoms and I ve seen a pattern here. For a long time, I was taking progesterone cream to regulate my cycle. A saliva hormone test revealed estrogen dominance and weak ovulatory cycles. This was done at age 24. I had to take the drug Clomid to get pregnant which was age 28. Delivered at age 29. I saw the endocrinologist in Feb of 2011. Hormone testing results came back normal. She told me to get off all supplements including progesterone cream and get retested in 3 months. It s been 3 months now and symptoms seem to come and go around my period. And off the progesterone cream, my cycle length seems to get longer. Current cycle length is 50 some days. Got period this Thursday and symptoms started Sunday before that Thursday. They include headaches, fatigue, muscle weakness, eye twitching and burning, numbness/tingling in arms/legs, etc, nausea, intense depressiona nd anxiety, diarrhea and constipation, and the most troubling symptom is burning, stinging, itchy skin. Where the burning and stinging occurs I get white spots in those areas. The white spots don t go away, I just get more the next cycle when the burning and stinging occur again. This is now noticeably connected to my period. When I was on the progesterone cream, it happened all month long. When i got off the progesterone cream it happens around my period. I m currently waiting to see if the symptoms disappear when my period ends, which by the way is only light brown or red discharge when i wipe after using the toilet. Have a history of having a D&C and hydrothermablation done 3 years ago. Been 5 years since giving birth to my daughter. Do you think this could be autoimmune progesterone dermatitis? Should I see an immunologist?

doctor1 MD

Hi, I have a cut on my finger and used a triple antibiotic first aid ointment. I am 4 weeks pregnant. Is the ointment harmful for my baby?

doctor1 MD

Hi Doctor, My last month menstrual cycle started on 31st November and normally it starts a few days ( 3 to 4 days ) earlier each month as compared to the last month. Now, due to a family function I need to be free during the period of 18th XXXXXXX...

doctor1 MD

I had pre cancer cells in 2015 I had them lasered off and I have always had regular periods. Before and after them. In the last 5 to 6 months or a bit more my periods started to last for 12 days and in the last 4 months I have been getting my...